# SDR HEER20160325336

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N941PH
- Make and model: Skrsky S92A
- Aircraft serial: 920210
- Aircraft time: 1,933 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 9241015800114
- Part serial: B03300752
- Condition: Leaking
- Location: Hyd System
- Part time: 1,933 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD LEVEL LOW CAUTION LIGHT IN FLIGHT.  FOUND LT MAIN SERVO LEAKING AT PISTON SEAL.  REPLACED MAIN ROTOR SERVO.
